Enoxaparin-induced hemorrhagic bullous dermatosis in a leprosy patient.

@article{ztrk2015EnoxaparininducedHB,
  title={Enoxaparin-induced hemorrhagic bullous dermatosis in a leprosy patient.},
  author={Savaş {\"O}zt{\"u}rk and Ilkay Can and Ilker Erden and Hadice Akyol and Ozgen Aslan Solmaz},
  journal={Cutaneous and ocular toxicology},
  year={2015},
  volume={34 3},
  pages={254-6}
}
Enoxaparin is a low-molecular-weight heparin that has been used widely to prevent and treat thromboembolic disorders for at least 30 years. The most common adverse skin reactions to enoxaparin are ecchymosis and skin necrosis due to vasculitis, urticaria, angioedema and erythema. Side effects from heparin administration are rare and usually located at the injection site. However, recent reports have suggested that they can also occur at a distance from the site of injection. Moreover, the… CONTINUE READING